Alert archive / Nevada / Red Flag Warnings in 2012

Red Flag Warning 17, NWS Elko, NV

June 26, 2012

NWS Elko, NV issued this red flag warning at Jun 26, 2012, 2:05 PM PDT. It took effect at Jun 27, 2012, 11:00 AM PDT. It was in force for 57 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2012, 2:05 PM PDT (21:05 UTC)
In effect from
Jun 27, 2012, 11:00 AM PDT
Expired
Jun 29, 2012, 8:00 PM PDT
In force
57 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

131 
WWUS85 KLKN 262105
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
205 PM PDT TUE JUN 26 2012

NVZ457-271215-
/O.NEW.KLKN.FW.W.0017.120627T1800Z-120628T0400Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
205 PM PDT TUE JUN 26 2012

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
457...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ455-271215-
/O.EXT.KLKN.FW.W.0015.000000T0000Z-120628T0400Z/
WHITE PINE COUNTY-
205 PM PDT TUE JUN 26 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

RLC/86
7 follow-up statements
275 
WWUS85 KLKN 270914
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
214 AM PDT WED JUN 27 2012

NVZ455-280000-
/O.EXT.KLKN.FW.W.0015.000000T0000Z-120629T0300Z/
WHITE PINE COUNTY-
214 AM PDT WED JUN 27 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...

  TODAY AND THURSDAY: SOUTH 15 TO 25 MPH WITH GUSTS AROUND 45 MPH.

  TONIGHT: DIMINISHING BELOW CRITICAL VALUES OVERNIGHT.

* RELATIVE HUMIDITY...

  TODAY AND THURSDAY: AS LOW AS 3 PERCENT.

  TONIGHT: RECOVERY GENERALLY 15 TO 25 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ457-280000-
/O.EXT.KLKN.FW.W.0017.120627T1800Z-120629T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
214 AM PDT WED JUN 27 2012

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 8 PM
PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONE 457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...

  TODAY AND THURSDAY: SOUTH 15 TO 25 MPH WITH GUSTS AROUND 40 MPH.

  TONIGHT: DIMINISHING BELOW CRITICAL VALUES OVERNIGHT.

* RELATIVE HUMIDITY...

  TODAY AND THURSDAY: AS LOW AS 2 PERCENT.

  TONIGHT: RECOVERY GENERALLY 13 TO 23 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

LW
944 
WWUS85 KLKN 272132
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
232 PM PDT WED JUN 27 2012

NVZ457-281500-
/O.CON.KLKN.FW.W.0017.000000T0000Z-120629T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
232 PM PDT WED JUN 27 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  AGAIN THURSDAY AFTERNOON. LESS SEVERE CONDITIONS WILL PREVAIL AT
  OTHER TIMES.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ455-281500-
/O.CON.KLKN.FW.W.0015.000000T0000Z-120629T0300Z/
WHITE PINE COUNTY-
232 PM PDT WED JUN 27 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  AGAIN THURSDAY AFTERNOON. LESS SEVERE CONDITIONS WILL PREVAIL AT
  OTHER TIMES.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

RCM
504 
WWUS85 KLKN 280930
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
230 AM PDT THU JUN 28 2012

NVZ457-290030-
/O.CON.KLKN.FW.W.0017.000000T0000Z-120629T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
230 AM PDT THU JUN 28 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 2 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  EVENING. 

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ455-290030-
/O.CON.KLKN.FW.W.0015.000000T0000Z-120629T0300Z/
WHITE PINE COUNTY-
230 AM PDT THU JUN 28 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS AROUND 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 3 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  EVENING. 

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
472 
WWUS85 KLKN 282134
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
234 PM PDT THU JUN 28 2012

NVZ457-291245-
/O.EXT.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
234 PM PDT THU JUN 28 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT FRIDAY FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 4 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  EVENING...DECREASE OVERNIGHT...THEN BECOME CRITICAL AGAIN ON
  FRIDAY AFTERNOON.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ455-291245-
/O.EXT.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/
WHITE PINE COUNTY-
234 PM PDT THU JUN 28 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM PDT FRIDAY FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 5 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  EVENING...DECREASE OVERNIGHT...THEN BECOME CRITICAL AGAIN ON
  FRIDAY AFTERNOON.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

RCM
986 
WWUS85 KLKN 290916
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
216 AM PDT FRI JUN 29 2012

NVZ457-300300-
/O.CON.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
216 AM PDT FRI JUN 29 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 2 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  EVENING.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ455-300300-
/O.CON.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/
WHITE PINE COUNTY-
216 AM PDT FRI JUN 29 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 2 PERCENT.

* TIMING...WINDS AND RH WILL BE MOST CRITICAL THIS AFTERNOON AND
  EVENING.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
LW
105 
WWUS85 KLKN 292107
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
207 PM PDT FRI JUN 29 2012

NVZ457-300300-
/O.CON.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
207 PM PDT FRI JUN 29 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
457...

* AFFECTED AREA...FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES 
  SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 2 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ455-300300-
/O.CON.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/
WHITE PINE COUNTY-
207 PM PDT FRI JUN 29 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
455...

* AFFECTED AREA...FIRE WEATHER ZONE 455 WHITE PINE COUNTY.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 3 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS. EXPECT EXPLOSIVE FIRE 
  GROWTH POTENTIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

SZATANEK
219 
WWUS85 KLKN 300233
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
733 PM PDT FRI JUN 29 2012

NVZ457-300345-
/O.EXP.KLKN.FW.W.0017.000000T0000Z-120630T0300Z/
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
733 PM PDT FRI JUN 29 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 457...

ALTHOUGH RELATIVE HUMIDITY VALUES REMAIN LESS THAN 15
PERCENT...WIND SPEEDS HAVE DIMINISHED TO LESS THAN 30 MPH.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM
THIS EVENING. WINDS WILL CONTINUE TO DECREASE DURING THE
OVERNIGHT...WHILE RELATIVE HUMIDITY VALUES WILL RECOVER SLOWLY.

$$

NVZ455-300345-
/O.EXP.KLKN.FW.W.0015.000000T0000Z-120630T0300Z/
WHITE PINE COUNTY-
733 PM PDT FRI JUN 29 2012

...RED FLAG WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 455...

ALTHOUGH RELATIVE HUMIDITY VALUES REMAIN LESS THAN 15
PERCENT...WIND SPEEDS HAVE DIMINISHED TO LESS THAN 30 MPH.
THEREFORE...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8 PM
THIS EVENING. WINDS WILL CONTINUE TO DECREASE DURING THE
OVERNIGHT...WHILE RELATIVE HUMIDITY VALUES WILL RECOVER SLOWLY.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 26, 10:34 AM PDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jun 26, 10:34 AM PDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
1034 AM PDT TUE JUN 26 2012

.SYNOPSIS...DRY CONDITIONS WILL PERSIST THROUGH AT LEAST
SATURDAY. WINDS WILL BE LIGHTER TODAY...WITH TEMPERATURES AROUND
10 DEGREES COOLER THAN YESTERDAY. WARMER TEMPERATURES RETURN
WEDNESDAY...WITH MID TO UPPER 80S OVER THE LATTER PORTION OF THE
WEEK.

&&

.AVIATION UPDATE...WINDS HAVE BECOME GUSTY AT TERMINAL KELY.
EXPECT WINDS SW15-20G30KT THROUGH THE AFTERNOON HOURS. WINDS AT
ALL TAF SITES EXPECTED TO DECREASE TO BELOW 15KT AFTER 06Z
TONIGHT. VFR CONDITIONS EXPECTED FOR THE REST OF THE PERIOD.

&&

.PREV DISCUSSION... /ISSUED AT 215 AM /

SHORT TERM...TODAY THROUGH WEDNESDAY. UPPER LEVEL LOW THAT HAS
BEEN PARKED ALONG THE SOUTHERN OREGON AND NORTHERN CA COASTLINE
FOR THE PAST FEW DAYS WILL FINALLY EJECT EAST-NORTHEAST THROUGH
THE PAC NW TODAY. RESULTS OF WHICH WILL BE SOME CLOUDS OVER
HUMBOLDT AND NORTHWESTERN ELKO COUNTY THIS MORNING...AS WELL AS
LIGHTER WINDS AND COOLER TEMPERATURES TODAY FOR NORTHERN AND
CENTRAL NEVADA. TEMPERATURES WILL BE ON THE RISE WEDNESDAY WITH
DRY CONDITIONS PERSISTING.

LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. VERY GOOD AGREEMENT
BETWEEN THE LONG TERM MODELS THIS MORNING. WEDNESDAY NIGHT THROUGH
SATURDAY...A SHALLOW LOW PRESSURE TROUGH WILL CONTINUOUSLY
REINVENT ITSELF ABOUT 500 MILES OFF THE OREGON COAST. THIS WILL
KEEP THE LKN CWFA IN A SOUTHWESTERLY FLOW ALOFT...VERY WARM AND
DRY. THE TROUGH FINALLY BREAKS FREE BY SUNDAY AND WILL SKIRT
NORTHERN NEVADA. TO ACCOMMODATE NEIGHBORING OFFICES...PLACED SOME
SLIGHT CHANCE OF THUNDERSTORMS NEAR THE ID/OR BORDERS FOR SUNDAY.
VERY LITTLE QPF IS SPILLING OUT OF THE MODELS SO WENT WITH DRY TS
AS THE TROUGH AXIS DRAGS THROUGH THE CWFA. HIGH TEMPERATURES WILL
BE IN THE MID 90S THROUGH SATURDAY AND DROP INTO THE 80S SUNDAY.
LOW TEMPERATURES WILL GENERALLY BE IN THE 50S.

AVIATION...VFR CONDITIONS CAN BE EXPECTED AT KWMC KEKO KELY AND
KTPH THROUGH WEDNESDAY MORNING.

FIRE WEATHER...WINDS WILL BE LIGHTER TODAY ACROSS NORTHERN AND
CENTRAL NEVADA WHEN COMPARED TO MONDAYS STRONG WINDS. ACROSS
WHITE PINE COUNTY HOWEVER...WINDS REMAIN ABOVE CRITICAL LEVELS
THIS AFTERNOON AND EVENING SETTING UP ONE MORE DAY OF RED FLAG
WARNINGS FOR ZONE 455. OTHERWISE RELATIVELY QUIET WEATHER THROUGH
AT LEAST SATURDAY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR WHITE PINE
COUNTY.

&&

90/86/86
Hazardous weather outlook, Jun 26, 2:05 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
205 PM PDT TUE JUN 26 2012

NVZ035-040-041-272115-
WHITE PINE COUNTY-NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
205 PM PDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...THIS EVENING AND TONIGHT.

BREEZY TO WINDY CONDITIONS WILL COMBINE WITH LOW RELATIVE HUMIDITY
TO PRODUCE CONTINUE RED FLAG CONDITIONS ACROSS WHITE PINE COUNTY THIS
EVENING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG WINDS WILL REDEVELOP...AND COUPLED WITH LOW RELATIVE
HUMIDITY...WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS THROUGH
EARLY WEDNESDAY EVENING. AS A RESULT...A RED FLAG WARNING HAS BEEN
ISSUED. PLEASE SEE RNORFWLKN FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

Nearby

Red Flag Warnings in Nevada, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.